I got tattoo removal treatment a year ago. It's getting worse day by day (Photo)

I got tattoo removal treatment before a year and it is getting worse. I got hypertrophic scar on several areas doctor gave me ILS with inj. Tricort 10mg/ml, diluted with inj. Lox 2% on 11th march and second on 12th April but after that my skin is getting thinner day by day.

Doctor Answers 2

Tattoo removal scarring

The scarring is most likely the result of intraregional steroid injection (ILS). The scarring can be treated and successfully fixed using laser treatments. There are different treatments that can be used to resurface your skin. You should make an appointment for personal consultation to prevent further thinning of your skin. Best of luck!


Summit Emergency Medicine Physician
5.0 out of 5 stars 22 reviews

Skin scarring after tattoo removal

The steroid injection can thin the skin and I would avoid further steroid injections, Laser resurfacing can help both the scarring and the tattoo. Some pico lasers have a resurfacing head and could be used safely with this as well. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.